MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCEULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 15CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCEULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 15CM; INSTRUMENT, BIOPSY
Model Number 370-1580-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A final report will be submitted upon investigation completion.
 
Event or Problem Description
A customer reported "one of our 16ga core biopsy guns broke when dr was using it.We fired it a couple times with no issues and then after the 3rd fire when she pulled it out the tip of the instrument was busted open." sample and image available.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned products, and it was found that the tri-tips were bent out of shape, preventing the device from properly obtaining a sample, hence the complaint was confirmed.There are stringent computer and photographic inspections that ensure the cannula tri-tips are not deformed during the manufacturing process.The tri-tip damage was likely caused by the device striking a hard external surface or a hard object such as a bone or possibly getting caught on some human tissue and pulling back.Since the most likely cause for the damaged needles is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.Additional information provided in h.3, h.6.And h.11.

Brand Name
BIOPINCEULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 15CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key23478904
Report Number0001625425-2025-01122
Device Sequence Number18701507
Product Code KNW
UDI-Device Identifier00886333224081
UDI-Public(01)00886333224081(17)270926(10)11592129
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number370-1580-02
Device Lot Number11592129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown